Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 2018, Article ID 7873902, 14 pages
https://doi.org/10.1155/2018/7873902
Research Article

Analysis and Numerical Simulations of a Stochastic SEIQR Epidemic System with Quarantine-Adjusted Incidence and Imperfect Vaccination

1College of Mathematics and Systems Science, Shandong University of Science and Technology, Qingdao 266590, China
2State Key Laboratory of Mining Disaster Prevention and Control Co-Founded by Shandong Province and the Ministry of Science and Technology, Shandong University of Science and Technology, Qingdao 266590, China

Correspondence should be addressed to Xinzhu Meng; nc.ude.tsuds@601127zxm

Received 21 October 2017; Accepted 28 January 2018; Published 20 February 2018

Academic Editor: Xiaole Chen

Copyright © 2018 Fei Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Hörmander, “Hypoelliptic second order differential equations,” Acta Mathematica, vol. 119, pp. 147–171, 1967. View at Google Scholar
  2. J. J. Nieto and D. O'Regan, “Variational approach to impulsive differential equations,” Nonlinear Analysis: Real World Applications, vol. 10, no. 2, pp. 680–690, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. Z. Bai and H. Lü, “Positive solutions for boundary value problem of nonlinear fractional differential equation,” Journal of Mathematical Analysis and Applications, vol. 311, pp. 495–505, 2005. View at Google Scholar
  4. J. Mierczynski, “Instability in linear cooperative systems of ordinary differential equations,” SIAM Review, vol. 59, pp. 649–670, 2017. View at Google Scholar
  5. X. Dong, Z. Bai, and S. Zhang, “Positive solutions to boundary value problems of p-Laplacian with fractional derivative,” Boundary Value Problems, vol. 2017, no. 5, 2017. View at Publisher · View at Google Scholar · View at Scopus
  6. Y. Cui, “Uniqueness of solution for boundary value problems for fractional differential equations,” Applied Mathematics Letters, vol. 51, pp. 48–54, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  7. Y. Zhang, H. Dong, X. Zhang, and H. Yang, “Rational solutions and lump solutions to the generalized (3+1)-dimensional Shallow Water-like equation,” Computers & Mathematics with Applications, vol. 73, pp. 246–252, 2017. View at Google Scholar
  8. L. Liu and X. Meng, “Optimal harvesting control and dynamics of two-species stochastic model with delays,” Advances in Difference Equations, vol. 2017, no. 18, 2017. View at Publisher · View at Google Scholar · View at Scopus
  9. Y. Cai, Y. Kang, M. Banerjee, and W. Wang, “A stochastic SIRS epidemic model with infectious force under intervention strategies,” Journal of Differential Equations, vol. 259, no. 12, pp. 7463–7502, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  10. T. Zhang, X. Meng, and T. Zhang, “Global analysis for a delayed SIV model with direct and environmental transmissions,” Journal of Applied Analysis and Computation, vol. 6, no. 2, pp. 479–491, 2016. View at Google Scholar · View at MathSciNet
  11. Z. Qiu, “The complete classification for dynamics of an SIS STD model in terms of four parameters,” Nonlinear Analysis: Real World Applications, vol. 11, no. 4, pp. 2875–2887, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  12. W. Ma, M. Song, and Y. Takeuchi, “Global stability of an SIR epidemic model with time delay,” Applied Mathematics Letters, vol. 17, no. 10, pp. 1141–1145, 2004. View at Publisher · View at Google Scholar · View at Scopus
  13. S. Zhang, X. Meng, T. Feng, and T. Zhang, “Dynamics analysis and numerical simulations of a stochastic non-autonomous predator-prey system with impulsive effects,” Nonlinear Analysis: Hybrid Systems, vol. 26, pp. 19–37, 2017. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. H. Cheng and T. Zhang, “A new predator-prey model with a profitless delay of digestion and impulsive perturbation on the prey,” Applied Mathematics and Computation, vol. 217, no. 22, pp. 9198–9208, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. L. Liu, X. Meng, and T. Zhang, “Optimal control strategy for an impulsive stochastic competition system with time delays and jumps,” Physica A: Statistical Mechanics and its Applications, vol. 477, pp. 99–113, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  16. Y. He, S. Gao, and D. Xie, “An SIR epidemic model with time-varying pulse control schemes and saturated infectious force,” Applied Mathematical Modelling, vol. 37, no. 16-17, pp. 8131–8140, 2013. View at Publisher · View at Google Scholar · View at Scopus
  17. T. Zhang, W. Ma, and X. Meng, “Global dynamics of a delayed chemostat model with harvest by impulsive flocculant input,” Advances in Difference Equations, vol. 2017, no. 115, 2017. View at Publisher · View at Google Scholar · View at Scopus
  18. L. Wu and Z. Feng, “Homoclinic bifurcation in an SIQR model for childhood diseases,” Journal of Differential Equations, vol. 168, pp. 150–167, 2000. View at Google Scholar
  19. S. Li, M. Fan, and X. Rong, “Global threshold dynamics of SIQS epidemic model in time fluctuating environment,” International Journal of Biomathematics, vol. 10, no. 4, Article ID 1750060, 22 pages, 2017. View at Publisher · View at Google Scholar · View at Scopus
  20. Z. Feng and H. Thieme, “Recurrent outbreaks of childhood diseases revisited: The impact of isolation,” Mathematical Biosciences, vol. 123, pp. 93–130, 1995. View at Google Scholar
  21. H. Hethcote, M. Zhien, and L. Shengbing, “Effects of quarantine in six endemic models for infectious diseases,” Mathematical Biosciences, vol. 180, pp. 141–160, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. M. Erdem, M. Safan, and C. Castillo-Chavez, “Mathematical analysis of an SIQR influenza model with imperfect quarantine,” Bulletin of Mathematical Biology, vol. 79, no. 7, pp. 1612–1636, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  23. C. Sun and Y.-H. Hsieh, “Global analysis of an SEIR model with varying population size and vaccination,” Applied Mathematical Modelling, vol. 34, no. 10, pp. 2685–2697, 2010. View at Publisher · View at Google Scholar · View at Scopus
  24. Z. Qiu and Z. Feng, “Transmission dynamics of an influenza model with vaccination and antiviral treatment,” Bulletin of Mathematical Biology, vol. 72, no. 1, pp. 1–33, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. Y. Zhao and D. Jiang, “The threshold of a stochastic SIS epidemic model with vaccination,” Applied Mathematics and Computation, vol. 243, pp. 718–727, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  26. X. Leng, T. Feng, and X. Meng, “Stochastic inequalities and applications to dynamics analysis of a novel SIVS epidemic model with jumps,” Journal of Inequalities and Applications, vol. 2017, no. 138, 2017. View at Google Scholar
  27. S. Gao, L. Chen, J. J. Nieto, and A. Torres, “Analysis of a delayed epidemic model with pulse vaccination and saturation incidence,” Vaccine, vol. 24, no. 35-36, pp. 6037–6045, 2006. View at Publisher · View at Google Scholar · View at Scopus
  28. X. Meng, L. Chen, and B. Wu, “A delay SIR epidemic model with pulse vaccination and incubation times,” Nonlinear Analysis: Real World Applications, vol. 11, no. 1, pp. 88–98, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  29. J. Jiao, S. Cai, and L. Li, “Impulsive vaccination and dispersal on dynamics of an SIR epidemic model with restricting infected individuals boarding transports,” Physica A: Statistical Mechanics and its Applications, vol. 449, pp. 145–159, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  30. T. Zhang, X. Meng, Y. Song, and T. Zhang, “A stage-structured predator-prey SI model with disease in the prey and impulsive effects,” Mathematical Modelling and Analysis, vol. 18, no. 4, pp. 505–528, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  31. L. Wang and D. Jiang, “A note on the stationary distribution of the stochastic chemostat model with general response functions,” Applied Mathematics Letters, vol. 73, pp. 22–28, 2017. View at Publisher · View at Google Scholar · View at Scopus
  32. M. Liu and M. Fan, “Permanence of stochastic Lotka-Volterra systems,” Journal of Nonlinear Science, vol. 27, no. 2, pp. 425–452, 2017. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  33. X. Liu, Y. Li, and W. Zhang, “Stochastic linear quadratic optimal control with constraint for discrete-time systems,” Applied Mathematics and Computation, vol. 228, pp. 264–270, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  34. M. Liu, C. Bai, and Y. Jin, “Population dynamical behavior of a two-predator one-prey stochastic model with time delay,” Discrete and Continuous Dynamical Systems - Series A, vol. 37, no. 5, pp. 2513–2538, 2017. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  35. M. Liu and M. Fan, “Stability in distribution of a three-species stochastic cascade predator-prey system with time delays,” IMA Journal of Applied Mathematics, vol. 82, no. 2, pp. 396–423, 2017. View at Google Scholar · View at MathSciNet
  36. H. Ma and Y. Jia, “Stability analysis for stochastic differential equations with infinite Markovian switchings,” Journal of Mathematical Analysis and Applications, vol. 435, no. 1, pp. 593–605, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  37. G. Liu, X. Wang, X. Meng, and S. Gao, “Extinction and persistence in mean of a novel delay impulsive stochastic infected predator-prey system with jumps,” Complexity, vol. 2017, Article ID 1950970, pp. 1–15, 2017. View at Publisher · View at Google Scholar · View at Scopus
  38. C. Tan and W. Zhang, “On observability and detectability of continuous-time stochastic Markov jump systems,” Journal of Systems Science & Complexity, vol. 28, no. 4, pp. 830–847, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  39. Y. Zhao and W. Zhang, “Observer-based controller design for singular stochastic Markov jump systems with state dependent noise,” Journal of Systems Science & Complexity, vol. 29, no. 4, pp. 946–958, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  40. Q. Liu, D. Jiang, N. Shi, T. Hayat, and A. Alsaedi, “Dynamics of a stochastic tuberculosis model with constant recruitment and varying total population size,” Physica A: Statistical Mechanics and its Applications, vol. 469, pp. 518–530, 2017. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  41. X. Meng, S. Zhao, T. Feng, and T. Zhang, “Dynamics of a novel nonlinear stochastic SIS epidemic model with double epidemic hypothesis,” Journal of Mathematical Analysis and Applications, vol. 433, no. 1, pp. 227–242, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  42. A. Miao, J. Zhang, T. Zhang, and B. G. S. A. Pradeep, “Threshold Dynamics of a Stochastic SIR Model with Vertical Transmission and Vaccination,” Computational and Mathematical Methods in Medicine, vol. 2017, Article ID 4820183, 2017. View at Publisher · View at Google Scholar · View at Scopus
  43. L. Wang, Z. Teng, T. Tang, and Z. Li, “Threshold Dynamics in Stochastic SIRS Epidemic Models with Nonlinear Incidence and Vaccination,” Computational and Mathematical Methods in Medicine, vol. 2017, Article ID 7294761, 2017. View at Publisher · View at Google Scholar · View at Scopus
  44. Y. Chen, B. Wen, and Z. Teng, “The global dynamics for a stochastic SIS epidemic model with isolation,” Physica A: Statistical Mechanics and its Applications, vol. 492, pp. 1604–1624, 2018. View at Publisher · View at Google Scholar · View at MathSciNet
  45. Y. Zhang, K. Fan, S. Gao, and S. Chen, “A remark on stationary distribution of a stochastic SIR epidemic model with double saturated rates,” Applied Mathematics Letters, vol. 76, pp. 46–52, 2018. View at Publisher · View at Google Scholar · View at Scopus
  46. A. Miao, X. Wang, T. Zhang, W. Wang, and B. Sampath Aruna Pradeep, “Dynamical analysis of a stochastic SIS epidemic model with nonlinear incidence rate and double epidemic hypothesis,” Advances in Difference Equations, vol. 2017, no. 226, 2017. View at Publisher · View at Google Scholar · View at Scopus
  47. T. Feng, X. Meng, L. Liu, and S. Gao, “Application of inequalities technique to dynamics analysis of a stochastic eco-epidemiology model,” Journal of Inequalities and Applications, vol. 2016, no. 327, 2016. View at Publisher · View at Google Scholar · View at Scopus
  48. H. Qi, L. Liu, and X. Meng, “Dynamics of a non-autonomous stochastic SIS epidemic model with double epidemic hypothesis,” Complexity, vol. 2017, no. 14, 2017. View at Google Scholar
  49. F. Wang, B. Chen, C. Lin, and X. Li, “Distributed adaptive neural control for stochastic nonlinear multiagent systems,” IEEE Transactions on Cybernetics, vol. 47, no. 7, pp. 1795–1803, 2017. View at Publisher · View at Google Scholar
  50. X. Lv, L. Wang, and X. Meng, “Global analysis of a new nonlinear stochastic differential competition system with impulsive effect,” Advances in Difference Equations, vol. 2017, no. 296, 2017. View at Publisher · View at Google Scholar · View at Scopus
  51. X. Mao, Stochastic Differential Equations and Applications, Woodhead Publishing, Cambridge, UK, 2007.
  52. Y. Zhao, S. Yuan, and T. Zhang, “The stationary distribution and ergodicity of a stochastic phytoplankton allelopathy model under regime switching,” Communications in Nonlinear Science and Numerical Simulation, vol. 37, pp. 131–142, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  53. J. Yu and M. Liu, “Stationary distribution and ergodicity of a stochastic food-chain model with Lévy jumps,” Physica A: Statistical Mechanics and its Applications, vol. 482, pp. 14–28, 2017. View at Google Scholar
  54. R. Hasminskii, G. Milstein, and M. Nevelon, Stochastic Stability of Differential Equations, Springer-Verlag, Berlin, Germany, 2012.
  55. T. Gard, Introduction to Stochastic Differential Equations, Dekker, New York, NY, USA, 1988.
  56. C. Zhu and G. Yin, “Asymptotic properties of hybrid diffusion systems,” SIAM Journal on Control and Optimization, vol. 46, no. 4, pp. 1155–1179, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus